# SDR ABXA2021314034

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112T31016
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS DELAMINATION ON THE CORNERS OF 2 RIGHT WING UPPER T/E PANELS, FWD OF THE RIGHT O/B AILERON AT W.S.1030. REMOVED I/B AND O/B TE PANELS AT W/S 1030, REMOVED CORROSION BY .025" FROM NOMINAL .080" AND FOUND REMAINING .055" FOUND TO BE OUT OF LIMITS IAW B767 SRM 57-51-02 VII TAG# 3310 REPAIRED IAW REA# ABX-REA-5725-64336-00
